Q. 2. 5 year old suffering from stomach ache. Which medicine has to be given?

Answered by
Dr. Deepak Patel
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 19, 2017 and last reviewed on: Jan 28, 2019

Hi doctor,

My son is 2.5 years old. For a week, he is complaining of stomach pain. After farting he is fine. Our family doctor recommended one antibiotic for five days and a medicine to avoid vomiting. He had small vomits twice, but later it was fine. Now, after completing the course of medicine he again complaints the same. His diet is almost nothing and he is not ready to take any food. He just has few mL of milk. He does not have fever. His stool was watery, but it is normal now. Can you provide any recommendation on diet and medicine? Please give me a solution to the problem. Thank you.

Dr. Deepak Patel

Child Health Paediatrics
#

Hi,

Welcome to icliniq.com.

I can understand your concerns.

Complain of abdomen pain with vomiting suggests that your child probably has acute gastroenteritis or food poisoning. Since, antibiotic is already given and now there are no loose stools or vomiting, there is no need to give antibiotic again. For abdomen pain, you can give syrup Cyclopam (Dicyclomine hydrochloride and Paracetamol) 5 mL on SOS basis (as and when required) that is when abdomen pain occurs.

Whenever a child becomes sick, there is decrease in his appetite which improves as child recovers. Now, you should give him all the foods that you were giving him earlier. If he is not eating then you can start Glucon-D in water thrice a day for one or two days. Start a multivitamin like syrup Bevon 5 mL once a day for 15 days. Keep patience. Child will eat properly now as he has recovered from illness.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Will antibiotics affect the sputum report?

Query: Hi doctor, I have cough for about a week. It is a mild one with a bit sore throat. So, I did my sputum test in a laboratory and the following are the results I received today. Acid fast bacilli smear - acid fast bacilli not detected. In sputum culture and sensitivity, culture - negative, organism - ...  Read Full »

My abdominal pain did not reduce even after taking antibiotics. Please help.

Query: Hello doctor, I am a 52 year old female. Two weeks back, I had severe abdomen pain and got a sonography done. I have been diagnosed with amebic liver abscess. It was identified 13 days back and I was admitted in hospital for three days and was given saline and Metronidazole dosages, but still not re...  Read Full »

Watery Diarrhea - Not Always Due to Food Poisoning

Article Overview: Did you know that watery diarrhea can be due to a severe condition called exocrine pancreatic insufficiency? Read the article to know more about this condition. Read Article


Dr. Muhammad M. Hanif Md.
Internal Medicine Physician

A person having watery diarrhea may think it is simply a tummy flu. But things can be even more serious than just a gastrointestinal tract infection. Exocrine Pancreatic Insufficiency (EPI) means indigestion of food caused by the lack of digestive enzymes that normally are produced by the pancreas. ...  Read Article

Popular

Popular

Ask your health query to a doctor online?

Ask a Paediatrician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.